Alert archive / Maine / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 20, NWS Gray, ME

June 19, 20215 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 19, 2021, 3:13 PM EDT for 5 counties in Maine. It was in force for 47 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2021, 3:13 PM EDT (19:13 UTC)
Expired
Jun 19, 2021, 4:00 PM EDT
In force
47 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kennebec County, ME, Knox County, ME, Lincoln County, ME, Somerset County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 107 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:20 PM EDTHAIL 0.25Winthrop, MEPEA SIZED HAIL REPORTED VIA SOCIAL MEDIA.
Jun 19, 3:20 PM EDTHAIL 0.63 Ssw Harmony, MEPHOTO OF HAIL SLIGHTLY SMALLER THAN A DIME.
Jun 19, 3:20 PM EDTHAIL 12 S Readfield, ME
Jun 19, 3:22 PM EDTTSTM WND DMG1 Ne Oakland, METREES AND POWER LINES DOWN.
Jun 19, 3:24 PM EDTTSTM WND GST 523 Sw Waterville, ME52MPH WIND GUST WITH LINE OF THUNDERSTORMS AT WATERVILLE AIRPORT.
Jun 19, 3:25 PM EDTTSTM WND DMG2 W Waterville, MENUMEROUS TREES DOWN.
Jun 19, 3:27 PM EDTTSTM WND DMG3 Wnw Fairfield, METREE BLOCKING LANE IN FAIRFIELD CENTER ON ROUTE 23 AT TIBBETS PLACE. TIME ESTIMATED BY RADAR.
Jun 19, 3:27 PM EDTTSTM WND DMG3 Wnw Fairfield, METREE DOWN ON SHED IN FAIRFIELD CENTER. TIME ESTIMATED FROM RADAR.
Jun 19, 3:30 PM EDTTSTM WND DMG3 Ese Winslow, METREES DOWN.
Jun 19, 3:35 PM EDTTSTM WND DMG2 N Benton, METREES AND POWER LINES DOWN.
Jun 19, 3:35 PM EDTTSTM WND DMGBurnham, MEWALDO COUNTY DISPATCH REPORTS NUMEROUS TREES DOWN ACROSS THE COUNTY, INCLUDING ONE IN THE TOWN OF BURNHAM. TIME ESTIMATED FROM RADAR.
Jun 19, 3:35 PM EDTHAIL 0.25Pittsfield, MEPEA SIZED HAIL.
Jun 19, 3:36 PM EDTHAIL 0.5Clinton, ME
Jun 19, 3:46 PM EDTTSTM WND DMGUnity, MEWALDO COUNTY DISPATCH REPORTS NUMEROUS TREES DOWN ACROSS THE COUNTY, INCLUDING ONE IN THE TOWN OF UNITY THAT CAUSED A FIRE. TIME ESTIMATED FROM RADAR.
Jun 19, 3:50 PM EDTTSTM WND DMGPalermo, METREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS51 KGYX 191913
SVRGYX
MEC011-013-015-025-027-192000-
/O.NEW.KGYX.SV.W.0020.210619T1913Z-210619T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
313 PM EDT Sat Jun 19 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Kennebec County in south central Maine...
  Northwestern Knox County in south central Maine...
  Western Waldo County in south central Maine...
  Southeastern Somerset County in west central Maine...
  Northeastern Lincoln County in south central Maine...

* Until 400 PM EDT.

* At 313 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Skowhegan to Winthrop, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Augusta, Waterville, Fairfield, Gardiner, Oakland, Skowhegan,
  Pittsfield, Thorndike, Madison, China, Clinton, Belgrade,
  Farmingdale, Manchester, Hallowell, Liberty, Palermo, Norridgewock,
  Winthrop and Unity.

This includes Interstate 95 between mile markers 103 and 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near lakes, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4415 6937 4426 7008 4493 6966 4495 6932
      4483 6928 4473 6927 4472 6925 4473 6920
      4464 6918 4466 6910
TIME...MOT...LOC 1913Z 283DEG 38KT 4484 6963 4428 7000 

HAIL...1.00IN
WIND...60MPH
 
$$

Ekster
2 follow-up statements
353 
WWUS51 KGYX 191932
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
332 PM EDT Sat Jun 19 2021

MEC011-013-015-025-027-192000-
/O.CON.KGYX.SV.W.0020.000000T0000Z-210619T2000Z/
Kennebec ME-Knox ME-Waldo ME-Somerset ME-Lincoln ME-
332 PM EDT Sat Jun 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN KENNEBEC...NORTHWESTERN KNOX...WESTERN WALDO...
SOUTHEASTERN SOMERSET AND NORTHEASTERN LINCOLN COUNTIES...

At 331 PM EDT, severe thunderstorms were located along a line
extending from near Pittsfield to near Hallowell, moving east at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Augusta, Waterville, Fairfield, Pittsfield, Thorndike, Oakland,
China, Clinton, Belgrade, Farmingdale, Manchester, Hallowell,
Liberty, Palermo, Unity, Winthrop, Knox, Benton, Chelsea and
Jefferson.

This includes Interstate 95 between mile markers 105 and 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near any lakes, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4417 6948 4428 6996 4462 6963 4479 6954
      4494 6950 4494 6945 4492 6931 4483 6928
      4473 6927 4472 6925 4473 6920 4464 6918
      4466 6910 4415 6937
TIME...MOT...LOC 1931Z 280DEG 35KT 4481 6942 4429 6984 

HAIL...1.00IN
WIND...60MPH
 
$$

MLE
931 
WWUS51 KGYX 191953
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
353 PM EDT Sat Jun 19 2021

MEC025-192002-
/O.CAN.KGYX.SV.W.0020.000000T0000Z-210619T2000Z/
Somerset ME-
353 PM EDT Sat Jun 19 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SOMERSET COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4429 6930 4434 6960 4470 6929 4472 6920
      4464 6918 4466 6910
TIME...MOT...LOC 1952Z 283DEG 38KT 4477 6917 4425 6960 

$$

MEC011-013-015-027-192000-
/O.CON.KGYX.SV.W.0020.000000T0000Z-210619T2000Z/
Kennebec ME-Knox ME-Waldo ME-Lincoln ME-
353 PM EDT Sat Jun 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL KENNEBEC...NORTHWESTERN KNOX...WESTERN WALDO AND
NORTHERN LINCOLN COUNTIES...

At 352 PM EDT, severe thunderstorms were located along a line
extending from 10 miles east of Pittsfield to 8 miles east of
Farmingdale, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Thorndike, China, Liberty, Palermo, Unity, Knox, Albion, Appleton,
Burnham, Brooks, Freedom, Jackson, Montville, Troy, Hibberts Gore,
Somerville, Windsor, Washington, Searsmont and Morrill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.


&&

LAT...LON 4429 6930 4434 6960 4470 6929 4472 6920
      4464 6918 4466 6910
TIME...MOT...LOC 1952Z 283DEG 38KT 4477 6917 4425 6960 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:57 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 19, 2:57 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Gray ME
257 PM EDT Sat Jun 19 2021

.SYNOPSIS...
A front will move through this evening bringing showers and
thunderstorms to the region. High pressure makes a brief
appearance tomorrow into Monday but with the caveat of building
heat and humidity. Precipitation chances return late Monday
through Tuesday night as a frontal complex crosses New England,
perhaps picking up some tropical moisture as it does so. High
pressure then returns for a cooler and quiet end to the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Cold front and pre-frontal trough crossing the area will bring
scattered thunderstorms through this evening. Latest RAP analysis
brings and area of effective shear in excess of 35 kts across the
area with pockets of effective shear to 55 kts over south-central
Maine. This shear will overlap an axis of SBCAPE to 1500 J/kg from
interior York County into the White Mountains and then eastward
through the Mid-Coast of Maine. It is here where thunderstorms will
have the greatest chance to become severe with damaging winds
and marginally severe hail through 7 pm this evening. Across
the southern half of New Hampshire dry air aloft has mixed to
the surface causing dewpoints to drop into the low 50s limiting
the chance for thunderstorms south of the White Mountains. The
threat for severe storms will diminish after 7 pm with lingering
showers and thunder across eastern zones through the first part
of tonight.

The cold front decelerates tonight and does not clear the area
until tomorrow morning. Overnight some convective debris from
thunderstorm activity over PA and western NY this afternoon will
track across southern New England. This debris will bring
increasing clouds tonight across southern New Hampshire with a
slight chance for showers. Lingering low level moisture will
lead to patchy fog near the Mid-Coast and in northern valleys.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Cold front will be pushing through southern New England Sunday
morning. The cooler air behind the front does not make it into the
forecast area and with H8 temps rising to +15C to +16C leading
similar high temperatures as today with dewpoints in the 50s.
Small surface high crosses the area Sunday afternoon for mostly
sunny skies.

High pressure shifts offshore Sunday night with higher dewpoint air
being advected into the area by Monday morning. This will lead to
areas of patchy fog to develop by morning along the coast and in
valley locations.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
No significant changes to the going forecast at this time as latest
deterministic and ensemble guidance have not shown any major shifts
in mass fields.

On Monday a long wave trough will continue to amplify across the
midwest/south with heat and humidity increasing on the East Coast in
the deep southerly/southwesterly flow ahead of the trough. Heights
will gradually fall on Monday as the trough approaches and these
will be associated with a SFC cold front.

The question thus far has been how fast does the cold front
progress during the day on Monday? Most guidance has remained
fairly slow, allowing for a dry or mostly dry and hot day on
Monday. However, a few pieces of guidance are a little more
progressive and give the western zones a shot at strong
thunderstorms late in the day. PWATS will be high in any event,
so we'll have to watch for localized flooding if thunderstorms
do make it into our region during the day. Other slower
solutions have a more widespread convective fropa on Tuesday
with some additional tropical moisture infused thanks to what
should be the distant remnants of Claudette. As far as our
forecast PoPs go Mon/Tue, have hedged a bit toward the slower
solution.

We'll cool down for a day or so in the wake of the cold front around
Wednesday, but then it appears that we get right back into a summery
pattern.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Short Term...Mainly VFR through Sunday, but could see temp
restrictions due SHRA/TSRA this evening at KHIE and KAUG. There
is a chance for some patchy fog along the Mid-Coast and in the
Connecticut Valley early tomorrow morning, but confidence is not
high enough to put in the TAF. There is abetter chance for low
cigs and fog Sunday night as low level moisture returns from the
south.

Long Term...Low cigs/vsbys possible on the coastal plain Monday
morning before lifting. Otherwise, there will be a chance of
thunderstorms Monday evening across western NH. We expect for low
clouds and perhaps fog to move back in Monday night into early
Tuesday morning on the coast with moist southerly winds expected.
Tuesday may feature more widespread showers and thunderstorms, but
confidence on that is low at this time.
A return to widespread VFR conditions is likely Tuesday night and
Wednesday.

&&

.MARINE...
Short Term...S-SW flow will gust 20 to 25 kts this evening ahead
of a cold front and will subside early tonight. Seas will run
to 5 ft along the outer waters through the first part of the
night. Weak high pressure crosses the waters Sunday for quiet
conditions.

Long Term...SCA conditions are likely, at least outside of the
bays, Monday and Monday night as southerly flow increases and
brings seas up over 5 feet. There is some possibility that
higher swells will continue into midweek as the remnants of
Claudette move well to our east.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for ANZ150-152-154.

&&

NEAR TERM...Schroeter
SHORT TERM...Schroeter
LONG TERM...Ekster
Hazardous weather outlook, Jun 19, 3:12 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Gray ME
312 PM EDT Sat Jun 19 2021

MEZ018-023-024-NHZ003-005>015-201915-
Interior York-Coastal York-Coastal Cumberland-Northern Grafton-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
312 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for southwest Maine, New
Hampshire, central New Hampshire, northern New Hampshire and
southern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat and humidity builds Monday with heat indices approaching the
mid 90s across southern areas.

Localized very heavy rainfall is possible Tuesday afternoon in
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ150>154-201915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
312 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MEZ007>009-012>014-019>022-025>028-033-NHZ001-002-004-201915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Interior Cumberland Highlands-Northern Coos-
Southern Coos-Northern Carroll-
312 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected through this evening. A few
storms will be capable of strong to damaging winds and marginally
severe hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat and humidity builds Monday with heat indices approaching the
mid 90s across southern areas.

Localized very heavy rainfall is possible Tuesday afternoon in
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 19, 2:33 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Gray ME
233 PM EDT Sat Jun 19 2021

MEZ008-012>014-020-021-191900-
Southern Oxford-Androscoggin-Southern Franklin-Southern
Somerset-Kennebec-Northern Franklin-
233 PM EDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
KENNEBEC...EAST CENTRAL OXFORD...NORTH CENTRAL ANDROSCOGGIN AND
SOUTHEASTERN FRANKLIN COUNTIES...

At 232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northwest of Wilton to near
Rumford. Movement was east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Farmington, Bethel, Rumford, Jay, Livermore Falls, Dixfield, Canton,
Wilton, Mexico, Weld, Anson, Livermore, Chesterville, Hartford,
Fayette, Carthage, Avon, Industry, Town Of Washington and Perkins.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4482 6994 4446 7003 4444 7068 4473 7039
TIME...MOT...LOC 1832Z 258DEG 39KT 4469 7037 4451 7054

Tubbs
Special weather statement, Jun 19, 2:40 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Gray ME
240 PM EDT Sat Jun 19 2021

MEZ007-NHZ001-002-191915-
Northern Oxford-Northern Coos-Southern Coos-
240 PM EDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OXFORD AND
NORTHERN COOS COUNTIES...

At 239 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pittsburg to near Lewis. Movement
was east at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Colebrook, Errol, Pittsburg, Dixville, Stratford, Columbia, Dummer,
Clarksville, Stewartstown, Lynchtown, Parmachenee, Parkertown,
Wentworth Location, Oxbow and Lincoln Plantation.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
      4491 7150 4499 7154 4501 7151 4500 7148
      4501 7147 4502 7150 4507 7150 4512 7143
      4514 7144 4523 7138 4521 7091 4464 7116
      4471 7161 4475 7163
TIME...MOT...LOC 1839Z 274DEG 45KT 4510 7142 4481 7176

Tubbs
Special weather statement, Jun 19, 2:54 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Gray ME
254 PM EDT Sat Jun 19 2021

MEZ014-021-191930-
Southern Somerset-Kennebec-
254 PM EDT Sat Jun 19 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENNEBEC AND
SOUTHEASTERN SOMERSET COUNTIES...

At 254 PM EDT, a strong thunderstorm was located near Madison, or 10
miles northwest of Skowhegan, moving east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Skowhegan, Pittsfield, Madison, Clinton, Norridgewock, Anson, Canaan,
Hartland, Cornville, Athens, Embden, Harmony, Solon and Saint Albans.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4482 6997 4495 6993 4495 6945 4466 6955
TIME...MOT...LOC 1854Z 284DEG 33KT 4488 6987

Tubbs
Special weather statement, Jun 19, 3:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Gray ME
300 PM EDT Sat Jun 19 2021

MEZ012-018>020-033-191930-
Southern Oxford-Interior Cumberland Highlands-Androscoggin-Interior
York-Central Interior Cumberland-
300 PM EDT Sat Jun 19 2021

...A HEAVY SHOWER WILL AFFECT WEST CENTRAL CUMBERLAND COUNTY...

At 258 PM EDT, a shower was located near Naples, moving east at 40
mph.

Winds in excess of 40 mph are possible with this shower. The shower
may also start to produce lightning soon.

Locations impacted include...
Naples, Cumberland, Gorham, Falmouth, Gray, Hiram, Cornish, Raymond,
Standish, Casco, Limington, Denmark, Frye Island, Windham, Sebago,
New Gloucester, Baldwin and North Yarmouth.

This includes Interstate 95 between mile markers 56 and 71.

This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near Sebago Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4379 7078 4393 7080 4400 7024 4375 7032
TIME...MOT...LOC 1858Z 268DEG 34KT 4387 7064

Clair
Special weather statement, Jun 19, 3:08 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Gray ME
308 PM EDT Sat Jun 19 2021

MEZ013-014-021-022-026-027-191945-
Interior Waldo-Southern Franklin-Southern
Somerset-Kennebec-Lincoln-Knox-
308 PM EDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KENNEBEC...
NORTHWESTERN KNOX...NORTHWESTERN WALDO...SOUTHEASTERN SOMERSET AND
NORTHERN LINCOLN COUNTIES...

At 308 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Norridgewock to near Belgrade.
Movement was east at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Augusta, Waterville, Fairfield, Oakland, Skowhegan, Pittsfield,
China, Clinton, Belgrade, Manchester, Liberty, Palermo, Norridgewock,
Unity, Benton, Canaan, Albion, Burnham, Detroit and Freedom.

This includes Interstate 95 between mile markers 114 and 148.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4426 6939 4442 7002 4474 6987 4477 6928
      4472 6926
TIME...MOT...LOC 1908Z 277DEG 45KT 4469 6982 4448 6994

Tubbs
Special weather statement, Jun 19, 3:12 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Gray ME
312 PM EDT Sat Jun 19 2021

MEZ007>009-NHZ001-002-191945-
Northern Oxford-Northern Franklin-Central Somerset-Northern
Coos-Southern Coos-
312 PM EDT Sat Jun 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OXFORD...
WEST CENTRAL FRANKLIN AND EAST CENTRAL COOS COUNTIES...

At 311 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles south of Coburn Gore to 11 miles
east of Stratford. Movement was east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Eustis, Rangeley, Andover, Errol, Grafton, Dixville, Weld, Dallas
Plantation, Dummer, Byron, Upper Cupsuptic, Tim Pond, Davis, South
Arm, Lynchtown, Alder Stream, Upton, Lincoln Plantation, Rangeley
Plantation and Lower Cupsuptic.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4447 7090 4461 7143 4527 7091 4524 7090
      4523 7086 4524 7084 4526 7085 4528 7083
      4530 7040
TIME...MOT...LOC 1911Z 278DEG 36KT 4522 7089 4467 7132

Tubbs

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:33 PM EDTSpecial Weather StatementGYXOxford27 min
Jun 19, 2:54 PM EDTSpecial Weather StatementGYXKennebec36 min
Jun 19, 3:00 PM EDTSpecial Weather StatementGYXCumberland30 min
Jun 19, 3:08 PM EDTSpecial Weather StatementGYXKennebec37 min
Jun 19, 3:36 PM EDTSpecial Weather StatementGYXCumberland, Sagadahoc24 min
Jun 19, 3:47 PM EDTSpecial Weather StatementGYXFranklin28 min
Jun 19, 3:56 PM EDTSevere Thunderstorm WarningGYXKnox, Waldo49 min
Jun 19, 3:58 PM EDTSpecial Marine WarningGYX62 min
Jun 19, 4:05 PM EDTSpecial Weather StatementGYXKennebec25 min
Jun 19, 4:17 PM EDTSpecial Weather StatementGYXKennebec28 min
Jun 19, 4:30 PM EDTSpecial Weather StatementGYXKennebec30 min
Jun 19, 4:32 PM EDTSpecial Weather StatementGYXWaldo28 min
Jun 19, 4:40 PM EDTSevere Thunderstorm WarningGYXKnox, Waldo50 min
Jun 19, 4:42 PM EDTTornado WarningGYXKnox, Waldo33 min
Jun 19, 4:55 PM EDTSpecial Marine WarningGYX65 min
Jun 19, 5:02 PM EDTTornado WarningGYXKnox, Waldo28 min

Nearby

Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.